On multicollinearity and concurvity in some nonlinear multivariate models

Morlini, Isabella . Statistical Methods & Applications 2006. 15 (1) :3-26

Locate this article in:

Bibtex

@article{CIS-210223,
  Author = {Morlini, Isabella},
  Title = {On multicollinearity and concurvity in some nonlinear multivariate models},
  Journal = {Statistical Methods & Applications},
  Volume = {15},
  Number = {1},
  Year = {2006},
  Pages = {3--26},
  Keywords = {Collinearity, Additive models, CART, MARS, projection pursuit regression, multi-layer perceptron}
}

Similar articles